Existence of three solutions for a mixed boundary value problem with the Sturm-Liouville equation
Bull. Korean Math. Soc. 2012 Vol. 49, No. 6, 1213-1222
Printed November 30, 2012
Diego Averna, Nicol\'o Giovannelli, and Elisabetta Tornatore
Universit\`a degli Studi di Palermo, Universit\`a degli Studi di Palermo Viale delle Scienze, Universit\`a degli Studi di Palermo
Abstract : The aim of this paper is to establish the existence of three solutions for a Sturm-Liouville mixed boundary value problem. The approach is based on multiple critical points theorems.
Keywords : boundary value problem, mixed conditions
MSC numbers : 34B15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd